# SDR DL757953250

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Connector
- Part number: 7321387009
- Condition: Loose
- Location: Apu Inlet Door
- Part time: 14,260 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

APU QUIT INFLIGHT WITH APU FAULT LIGHT.  NR 2 IDG WAS ON MCO/PLAC AS INOPERATIVE, RETURNED TO ATL.  APU EEC FAULTS APU INLET DOOR.  REPLACED DOOR ACTUATOR, NO HELP.  MANUALLY OPENED DOOR AND RESEATED CANNON PLUG.  APU START AND OPERATION NORMAL.  NR 2 IDG CONTROL PANEL WAS REPLACED, OPERATION NORMAL.
